Blood Spots Out After The IUD KB Removed?
At noon, like this today I took off the IUD KB and after the IUD was released I bled a little like menses but I had 4 kilometers. I wonder how? thank you
Hello Wulan, thank you for asking.
IUD is a form of contraception in the form of installation of a device in the uterus to prevent fertilization of the ovum by sperm cells. IUD can be hormonal or non hormonal. The use of an IUD has a period of several years, depending on the type of IUD. After passing its time, the IUD must be replaced. At the time of removal of the IUD for any reason, there may be a slight bleeding. This may be due to irritation or minor injury to the uterine or vaginal walls. Most likely the blood that comes out is not menstrual blood, because you have not passed your period quite long. Watch for bleeding. If the bleeding is not much and lasts only a few days, then there is probably nothing you need to worry about. However, if the bleeding does not stop and is getting more and more, or if the bleeding is accompanied by significant lower abdominal pain or cramps, then consult this with your obstetrician.
The doctor may need to do an ultrasound to confirm the condition of the uterus. The doctor may also perform tests using a speculum to assess the condition of the vaginal wall. In the meantime you can do your activities as usual, but try not to move too heavy for the past few days. Make sure you have enough rest and if necessary limit sexual activity first until the bleeding stops.
Hopefully this short answer can help you. Regards.